27 films/events

HIFF Talk Story

BE WATER BRUCE LEE 80TH BIRTHDAY CELEBRATION & PANEL
2020 | 60 min.
HIFF Talk Story |

November 27, 2020 will be Bruce Lee's 80th birthday. To celebrate, HIFF is will host an online panel with director Bao Nguyen, Bruce Lee Enterprises and daughter Shannon Lee, culture writer Phil...

Nov 27th 4:45 PM - Nov 27th 5:45 PM  | ONLINE ACCESS

BUILDING HISTORY 3.0
2020 | 60 min.
HIFF XR Showcase |

Click the GET TICKETS link below to join a Free Interactive Zoom Session for 3rd to 8th graders! Join us on November 14th for a special presentation of the BUILDING HISTORY 3.0 Program....

Nov 14th 10:00 AM - Nov 14th 11:00 AM  | ONLINE ACCESS

A CONVERSATION WITH ANN HUI (SPOTLIGHT ON HONG KONG)
Hong Kong SAR China 2020 | 60 min.
Spotlight on Hong Kong |

Missed the Conversation? View the discussion HERE via the HIFF Facebook Page.  We are honored to host revered auteur Ann Hui as our Spotlight on Hong Kong Filmmaker in Profile and HIFF40...

Nov 11th 7:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

A CONVERSATION WITH DAVE FILONI (HALEKULANI MAVERICK AWARD)
2020 | 60 min.
HIFF Talk Story |

A Special Pre-Recorded Discussion with Dave Filoni and HIFF Artistic Director Anderson Le is available NOW on the HIFF Facebook Page! CLICK HERE TO WATCH DISCUSSION  "There isn't...

A CONVERSATION WITH JASON SCOTT LEE
2020 | 60 min.
HIFF Talk Story |

Missed the Conversation? Click HERE to view the discussion via the HIFF Facebook Page. Nearly three decades ago, Hawai‘i born and raised actor Jason Scott Lee created a lasting impression as...

Nov 18th 7:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

A CONVERSATION WITH JOHN HSU (SPOTLIGHT ON TAIWAN)
2020 | 60 min.
Spotlight on Taiwan |

Missed the Conversation? View the discussion HERE via the HIFF Facebook Page.  Transmedia filmmaker John Hsu first captured the attention of the entertainment industry when he won Best...

Nov 13th 5:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

A CONVERSATION WITH KEALA SETTLE (PIC TRAILBLAZER AWARD)
2020 | 60 min.
Pacific Showcase |

Missed the Conversation? Watch the discussion HERE via the HIFF Facebook Page.  HIFF40 and Pacific Islanders in Communications (PIC) is honored to present the annual PIC Trailblazer Award to...

Nov 10th 2:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

A CONVERSATION WITH LANA CONDOR (NEW VANGUARD AWARD)
2020 | 60 min.
HIFF Talk Story |

Missed the Conversation? Click HERE to view the discussion via the HIFF Facebook Page. Over the last few years, Lana Condor has burst onto the scene as one of the most in-demand leading ladies in...

Nov 15th 3:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

A CONVERSATION WITH RACHEL BROSNAHAN (HALEKULANI MAVERICK AWARD)
2020 | 60 min.
HIFF Talk Story |

Missed the Conversation? Watch the discussion HERE via the HIFF Facebook Page.  After three Emmy-winning seasons of Amazon's THE MARVELOUS MRS. MAISEL made Rachel Brosnahan a household...

Nov 9th 2:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

DA BREAKFAST KINE CLUB (LIVE STAGE READING)
United States 2020 | 100 min.
HIFF Talk Story | Comedy, Coming of Age

This event is FREE and open to the public. Click on the ticket link below to register. In lieu of admission price, please consider making a cash donation to Corona Care Hawai‘i. An 80s...

Nov 19th 6:00 PM - Nov 19th 7:40 PM  | ONLINE ACCESS

FILM FOR THOUGHT: A CONVERSATION WITH CECILIA ALDARONDO | LANDFALL
2020 | 45 min.
Film For Thought |

Missed the Conversation? Watch the discussion HERE via the HIFF Facebook Page.  As part of HIFF's 2020 Film For Thought Program presented by the Hawai‘i Council for the Humanities,...

Nov 9th 12:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

FILM FOR THOUGHT: A CONVERSATION WITH LOIRA LIMBAL | THROUGH THE NIGHT
2020 | 45 min.
Film For Thought |

Missed the Conversation? View the discussion HERE available now via the HIFF Facebook Page. As part of HIFF's 2020 Film For Thought Program presented by the Hawai‘i Council for the...

Nov 13th 12:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

FILM FOR THOUGHT: A CONVERSATION WITH PAWO CHONYING DORJI | LUNANA: A YAK IN THE CLASSROOM
2020 | 45 min.
Film For Thought |

Missed the Conversation? Watch the discussion HERE via the HIFF Facebook Page.  As part of HIFF's 2020 Film For Thought Program presented by the Hawai‘i Council for the Humanities,...

Nov 10th 5:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

FILM FOR THOUGHT: A CONVERSATION WITH URSULA LIANG | DOWN A DARK STAIRWELL
2020 | 45 min.
Film For Thought |

Missed the Conversation? Click HERE to view the discussion via the HIFF Facebook Page.  As part of HIFF's 2020 Film For Thought Program presented by the Hawai‘i Council for the...

Nov 15th 2:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

HAWAI‘I WOMEN IN FILMMAKING: WāHINE IN FILM MIXER 2020
2020 | 90 min.
HIFF Talk Story |

Please click the BUY TICKETS link below to register for FREE for the event.  Join Hawaii Women in Filmmaking for their annual mixer of local and visiting women and girl filmmakers during...

Nov 7th 1:00 PM - Nov 7th 2:00 PM  | ONLINE ACCESS

HIFF TALK STORY: CANE FIRE WITH CIVIL BEAT
2020 | 45 min.
HIFF Talk Story |

Missed the Conversation? Click HERE to view the discussion via the HIFF Facebook Page.  Join us on NOVEMBER 18th for a special HIFF TALK STORY with CANE FIRE director Anthony Banua-Simon, in...

Nov 18th 2:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

HIFF TALKS: NEW PERSPECTIVES IN CONTEMPORARY CINEMA
2020 | 60 min.
New American Perspectives |

Missed the Conversation? Click HERE to view the discussion via the HIFF Facebook Page.  The New American Perspectives program at HIFF shines a spotlight on the contributions of foreign-born...

Nov 14th 1:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

HIFF40 AWARDS CELEBRATION AND CLOSING BRUNCH PAU HANA
2020 | 90 min.
HIFF Talk Story |

HIFF40 Awards Celebration and Closing Brunch Pau Hana with HIFF Staff, Filmmakers, & Special Guests Join us for a reimagined HIFF Awards Gala!  While we can't safely gather at the red...

Nov 29th 11:30 AM - Nov 29th 1:00 PM  | ONLINE ACCESS

LUMPIA WITH A VENGEANCE CAST & CREW Q&A
2020 | 60 min.
HIFF Talk Story |

Missed this conversation? Watch the Q&A with the LUMIA WITH A VENGEANCE Cast & Crew HERE on the HIFF Facebook Page.  On November 7th after the Nationwide LUMPIA WITH A VENGEANCE Watch...

Nov 7th 5:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

NEW AMERICAN PERSPECTIVES: A CONVERSATION WITH ROSEANNE LIANG
2020 | 60 min.
New American Perspectives |

Missed the Conversation? View the discussion HERE available now via the HIFF Facebook Page. On Friday, November 13, in partnership with the Vilcek Foundation’s New American Perspectives...

Nov 13th 6:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

POLYNESIAN VOYAGING SOCIETY: VISIONS OF HŌKŪLE‘A
2020 | 60 min.
Made In Hawaii: Visions of Hōkūleʻa |

Missed the Conversation? View the panel discussion HERE via the HIFF Facebook Page. Ulu’ulu, Hawai’i's official state archive for moving images located at the University of...

Nov 20th 7:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

THE RISE OF THE SCRIPTED PODCAST
2020 | 60 min.
HIFF Talk Story |

Missed the Conversation? Watch the panel HERE via the HIFF Facebook Page.  *PODCAST PANEL Part 2 Available at this LINK.  Podcasts are more than Joe Rogan or "My Favorite...

Nov 10th 12:00 PM - Nov 10th 1:00 PM  | ONLINE ACCESS

STARCAST WITH VIBRATION GROUP
United States 2020 | 35 min.
HIFF XR Showcase |

Missed the Performance? Click HERE to watch it now via the HIFF Facebook Page.  The VIBRATION GROUP is a spaceship-dwelling commune of migrants who have left Earth due to climate change,...

Nov 12th 6:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

THE WAY FORWARD: FIRELIGHT MEDIA PAU HANA & TALK STORY
2020 | 60 min.
HIFF Talk Story |

Missed the Conversation? View the discussion HERE via the HIFF Facebook Page.  Firelight Media is a premier destination for non-fiction cinema by and about communities of color. Firelight...

Nov 20th 1:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

THE WAY FORWARD: PANEL #1--BLACK LIVES MATTER, POC LIVES MATTER: BLACK-LED SOCIAL MOVEMENTS
2020 | 60 min.
HIFF Talk Story |

Missed the Conversation? Click HERE to view the discussion via the HIFF Facebook Page.  Stories about Black Lives are vital to inspire social change. We look at how films about Black-led...

Nov 18th 12:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

THE WAY FORWARD: PANEL #2--MIXED PLATE: HAPA AND MULTIETHNIC REPRESENTATION IN FILM
2020 | 60 min.
HIFF Talk Story |

Missed the Conversation? Click HERE to view the discussion via the HIFF Facebook Page. A reckoning in Hollywood demands for more representation of Asian, Latinx, Indigenous and Black roles on...

Nov 19th 12:00 PM - Nov 29th 11:00 PM  | ONLINE ACCESS

THE WAY FORWARD: PANEL #3--CROSS-CULTURAL CONVERSATION: BLACK, LATINX & POLYNESIAN CAREGIVING
2020 | 60 min.
HIFF Talk Story |

Missed the Conversation? Click HERE to view the discussion via the HIFF Facebook page. Many working families struggle with child and elder care, which has become even more daunting for Black,...

Nov 20th 11:00 AM - Nov 29th 11:00 PM  | ONLINE ACCESS

27 films/events
  • Content and Design Copyright © 2009-2020 Hawai‘i International Film Festival